Journal article icon

Journal article

Simple probability distributions on a Fock-space lattice

Abstract:

We consider some aspects of a standard model employed in studies of many-body localization: interacting spinless fermions with quenched disorder, for non-zero flling fraction, here on d-dimensional hypercubic lattices. The model may be recast as an equivalent tight-binding model on a `Fock-space (FS) lattice' with an extensive local connectivity. In the thermodynamic limit exact results are obtained for the distributions of local FS coordination numbers, FS site-energies, and the density of m...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1361-648x/aadd35

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Oxford college:
University College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Oxford college:
University College
Role:
Author
ORCID:
0000-0001-5664-9835
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/N01930X/1
Publisher:
IOP Publishing
Journal:
Journal of Physics: Condensed Matter More from this journal
Volume:
30
Issue:
40
Pages:
405601
Publication date:
2018-09-13
Acceptance date:
2018-08-28
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
Pmid:
30152789
Language:
English
Keywords:
Pubs id:
pubs:913988
UUID:
uuid:6f7e8d28-2800-4297-ab3b-5df24513b8be
Local pid:
pubs:913988
Source identifiers:
913988
Deposit date:
2018-09-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP